# SDR SWIA201440545

- Difficulty date: December 5, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Piccolo Tube
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER L/E PICCALO TUBE GOUGED AND DENTED ON OTBD SIDE APPROXIMATELY 3 INCHES FROM END.  REPAIRED LT WING CENTER L/E PICCALO TUBE IAW STS EA.
